教師資料查詢 | 類別: 期刊論文 | 教師: 何俊麟 HO, CHOON-LIN (瀏覽個人網頁)

標題:Simple unified derivation and solution of Coulomb, Eckart and Rosen-Morse potentials in prepotential approach
學年97
學期2
出版(發表)日期2009/05/01
作品名稱Simple unified derivation and solution of Coulomb, Eckart and Rosen-Morse potentials in prepotential approach
作品名稱(其他語言)
著者Ho, Choon-Lin
單位淡江大學物理學系
出版者Maryland Heights: Academic Press
著錄名稱、卷期、頁數Annals of Physics 324(5), pp.1095–1104
摘要The four exactly solvable models related to non-sinusoidal coordinates, namely, the Coulomb, Eckart, Rosen-Morse type I and II models are normally being treated separately, despite the similarity of the functional forms of the potentials, their eigenvalues and eigenfunctions. Based on an extension of the prepotential approach to exactly and quasi-exactly solvable models proposed previously, we show how these models can be derived and solved in a simple and unified way.
關鍵字
語言英文
ISSN0003-4916
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!